Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kevo1187

if i stop using my prescriptions

Recommended Posts

if i stop using my prescriptions will my skin eventually go back to how it was before i started?

It depends on what those prescriptions are. I quit all of mine a month ago. I was on retin-a micro, duac gel, and orthotricyclen (birth control pill). At first my acne flaired up big time......I had pustules all over my cheeks. Then those went away and my skin is covered in tiny whitheads....that just make my face look a bit bumpy (like rough sandpaper). I have four active cysts and a bunch of whiteheads....no pustular or papular acne.....just the mildest lesions and the most severe lesions....I don't know what's up.......

My skin is not as oily as it was, but I ssem to be getting a bit of sebacous dermatitis (skin dandruff) on my forehead and in the corners of my nose.......

I still have the effects of the retin-a and the birth control pills with me for the next 2-3 months, so it won't get really bad until July. I just need to get at least one of these cysts injected....I've got this huge moster next to my nose.....and it's making my nose look crooked.........

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×